UM

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Random Matrices, Painlev'e Equations, Integrable Systems in Orthogonal Polynomials and Related Topics - Part II Preface Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2018,Volume: 7,Issue: 4
Authors:  Chen, Yang;  Filipuk, Galina;  Rebocho, Maria das Neves
Favorite  |  View/Download:11/0  |  Submit date:2018/10/31
Random Matrices, Painleve Equations, Integrable Systems in Orthogonal Polynomials and Related Topics Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2017,Volume: 6,Issue: 4
Authors:  Chen, Yang;  Filipuk, Galina;  Rebocho, Maria das Neves
Favorite  |  View/Download:18/0  |  Submit date:2018/10/30